# SDR DU4R0507132

- Difficulty date: June 30, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N387UA
- Make and model: Boeing 737
- Aircraft serial: 24662
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1024, S-6L-S-7L HAS A DENT WIDTH 1.5 INCH X .070 DEPTH.
